# SDR TRBA20120412001

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 33,846 hours, 34,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE EMERGENCY FLOOR LIGHT STRIP MISSING END CAP AT SEAT 6B AND 8B. THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED FLOOR LIGHT STRIP END CAP AT SEAT 6B AND 8B IAW JIC 33-51-24RAI10000.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
